# SDR SWIA202052786

- Difficulty date: September 12, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 MAIN FLAP CARRIAGE INBOARD AFT TRACK GUIDE CRACKED.  C-CHECK RO 9/24/2020.  REMOVED AND REPLACED RT NR 2 MAIN FLAP CARRIAGE INBOARD AFT TRACK GUIDE, REF E-175 AMM.  RIGGING AND OPERATIONAL TEST CHECKS GOOD.
